# SDR UALA2009052101449

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 25,628 hours, 10,107 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Stuck
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR RETAINING CLIP ON FLOOR STUCK IN OPEN POSITION.  CLEANED AND LUBRICATED GIRT BAR AFT FLOOR RETAINING CLIP, SPRING CHECKS OK.
